MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93329
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on april 8, 2021.
 
Event or Problem Description
Per the audiologist, it was reported that the patient experienced skin overgrowth, resulting in the decision to undergo a revision surgery on (b)(6) 2021, in order to convert the patient to a transcutaneous osia implant system.During the procedure, the abutment was removed and an implant was placed on the internal fixture.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11632171
Report Number6000034-2021-01090
Device Sequence Number3697613
Product Code MAH
UDI-Device Identifier09321502022699
UDI-Public(01)09321502022699(10)COH1056868(17)210822
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/22/2021
Device Model Number93329
Device Catalogue Number93329
Device Lot NumberCOH1056868
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR